The congruences on S(X) which commute with V.
Semigroup forum, Tome 36 (1987), pp. 351-364
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{SF_1987__36_134907,
author = {S. Subbiah and K.D. jr. Magill and W. Barit},
title = {The congruences on {S(X)} which commute with {V.}},
journal = {Semigroup forum},
pages = {351--364},
year = {1987},
volume = {36},
zbl = {0625.20052},
url = {http://geodesic.mathdoc.fr/item/SF_1987__36_134907/}
}
S. Subbiah; K.D. jr. Magill; W. Barit. The congruences on S(X) which commute with V.. Semigroup forum, Tome 36 (1987), pp. 351-364. http://geodesic.mathdoc.fr/item/SF_1987__36_134907/